# SDR DXTA200601311

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 8,614 hours, 6,998 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Burned Out
- Location: Lg Retract Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT GREEN GEAR LIGHT DID NOT ILLUMINATE AFTER SELECTING GEAR DOWN (NO UNSAFE LIGHT OR OTHER WARNINGS WERE NOTICED), EMERGENCY GEAR BOTTLE WAS USED TO BLOW DOWN GEAR.  A/C WAS TOWED IN FROM RUNWAY.  REMOVED THE RT GREEN GEAR LIGHT BULB AND REPLACED WITH A NEW BULB IAW THE CE560 MM CH 33-13-01.  OPERATIONAL CHECK OF LIGHT SATISFACTORY.  RESET GEAR RELEASE AND NITROGEN BLOW DOWN HANDLES.  JACKED AIRCRAFT AND PERFORMED EIGHT RET/EXT CYCLES (BLEEDING SYSTEM) IAW THE CE-560 MM CHAP 32-01-00 AND SERVICED SYSTEM BOTTLE IAW THE CE560 MM CHAPTER 12-13-01.  ALL CHECKS SATISFACTORY.
